# SDR XN0A1342

- Difficulty date: June 23, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 38,141 hours, 19,421 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Pulled
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT ENGINE VIBRATION LEVEL NR 1 ENGINE AT 78 PERCENT EXCEEDS NR 10.  FOUND FAN VIBE COAX SHIELDING GROUND CABLE PULLED BACK GIVING FALSE INDICATION.  RESECURED FAN VIBE COAX SHIELDING CABLE AS REQUIRED, SYSTEM OPS AND FUNCTIONAL CHECKS NORMAL IAW A300 AMM CHAPTER 77-32-00.  THIS ACTION CLEARS DMI 6605.
